MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME NAVIGATION STYLET; ORTHOPAEDIC STEREOTAXIC INSTRUMENT

MEDOS INTERNATIONAL SàRL CH VIPER PRIME NAVIGATION STYLET; ORTHOPAEDIC STEREOTAXIC INSTRUMENT
Catalog Number 286750210S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Osteolysis (2377); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in switzerland as follows: this report is being filed after the review of a clinical evaluation report (cer) from a database related research activity (drra): spine tango soa report - tlif.The following complications have been identified: adjacent segment pathology, implant failure.Complication time/intervention.Repeat surgery.This is for depuy synthes spine viper prime navigation instrument, viper /other and viper cfx fenestrated products.This is report 4 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a1: patient identifier:(b)(6).D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h4, h6: without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME NAVIGATION STYLET
Common Device Name
ORTHOPAEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 02400
SZ   02400
3035526892
MDR Report Key18463489
Report Number1526439-2024-00351
Device Sequence Number12532441
Product Code OLO
UDI-Device Identifier10705034507828
UDI-Public(01)10705034507828
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number286750210S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS SINGLE INNER SETSCW.; VIPER PRIME CFXFN XTB 7X55MM S.; VIPER2 LORDOTIC ROD-40MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown